By Topic

Robust Controllability of T–S Fuzzy-Model-Based Control Systems With Parametric Uncertainties

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Shinn-Horng Chen ; Dept. of Mech. Eng., Nat. Kaohsiung Univ. of Appl. Sci., Kaohsiung, Taiwan ; Wen-Hsien Ho ; Jyh-Horng Chou

The robust controllability problem for the Takagi-Sugeno (T-S) fuzzy-model-based control systems is studied in this paper. Under the assumption that the nominal T-S fuzzy-model-based control systems are locally controllable (i.e., each fuzzy rule of the nominal T-S fuzzy-model-based control systems has a full row rank for its controllability matrix), a sufficient condition is proposed to preserve the assumed property when the parameter uncertainties are added into the nominal T-S fuzzy-model-based control systems. The proposed sufficient condition can provide the explicit relationship of the bounds on parameter uncertainties to preserve the assumed property. Besides, a robustly global controllability condition and the related robustly global stabilizability condition of the uncertain T-S fuzzy-model-based control systems are also presented in this paper. A nonlinear mass-spring-damper mechanical system with parameter uncertainties is given as an example to illustrate the application of the proposed sufficient conditions.

Published in:

Fuzzy Systems, IEEE Transactions on  (Volume:17 ,  Issue: 6 )